MathSciNet Relay Station
MathSciNet bibliographic data
MR2408315 (2009b:13061) 13H10 (13P10 14M10)
Shibuta, Takafumi Cohen-Macaulayness of almost complete intersection tangent cones. J. Algebra 319 (2008), no. 8, 3222–3243.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement